# SDR DL72L991993

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6519606186
- Condition: Gouged
- Location: Bs 1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE WAS FOUND ON THE LOWER SURFACE OF STRINGER 17R AT FS 1176.  THE DAMAGE WAS FOUND AT HMV AND REPAIRED PER ER/A 333504-14K.
